# SDR GUUA94532082809A

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 29,044 hours, 34,491 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 39EN66
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  LANDING GEAR WILL NOT RETRACT.  RETURNED TO DEPARTURE,  LANDED WITHOUT INCIDENT.  REPLACED RT LANDING GEAR SQUAT SWITCH.  OPS CHECK OK.
